# SDR UALA2012041302229

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 4,265 hours, 9,230 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1384006
- Part serial: 775
- Condition: Faulty
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAM AIR INLET DOOR L LEFT RAM AIR INLET DOOR NOT IN COMMANDED POSITION OR LOSS OF POSITION FEEBACK.STATUS  MSG01- LATCHED CRUISE MODE DEPENDENT; RAM AIR INLET ACTUATOR (L PACK) AC MOTOR IS NOT IN COMMANDED POSITION.  DB- CABIN TEMPERATURE CONTROLLER (L CHAN2) MSG02- LATCHED CRUISE MODE DEPENDENT; RAM AIR INLET ACTUATOR (L PACK) AC MOTOR IS NOT IN COMMANDED POSITION.  MSG-2123201 LATCHD ER MODE MSG-2123201 LATCHD ER MODE.  LEFT PACK RAM INLET DOOR LOCKED IN OPEN POSITION, PACK USABLE. -INF-:. 1 EA ACTUATOR 566-9009 AVAIL IN HNLJL HOLD BIN. 12APR 1330.SN.  REPLACED RAM AIR DOOR ACT'R.  RAM AIR DOOR CHECKED GOOD.
